# SDR AALA201807319022

- Difficulty date: July 28, 2018
- Submitted: July 31, 2018
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A320-232
- Aircraft serial: 1234
- Aircraft time: 63,825 hours, 24,228 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3017
- Condition: No Test
- Location: Emergency Lights
- Part time: 63,825 hours, 24,227 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING AND EMERGENCY LIGHT EPSU TEST, CENTER POSITION 2001VU GIVES THE MAINTENANCE MESSAGE FOR A FAULT IN THE AFT GALLEY AREA.  REPLACED THE POWER SUPPLY IAW AMM 33-51-38-400-001-A,  AND PERFORMED OPERATIONAL TEST OF THE EMERGENCY LIGHT NOT WITH CIDS IAW AMM 35-51-00-710-006-A, TESTED OK.
